# SDR HEEA966362

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Defective
- Location: Cockpit Vhf
- Component: RT406
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT DEVIATION AND WEAK RECEIVE.
